RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 37–42 (Mi timb239)  

On upper bound of permanents

D. B. Efimov

Komi Scientific Center of Ural Branch of RAS

Abstract: By Jurkat–Rayser method we obtain an upper bound of the permanent of an arbitrary real nonnegative matrix of order $3$ in general and special case. We give also a comparision with the similar upper bound of the permanent obtained by another methods.

Funding Agency Grant Number
Ural Branch of the Russian Academy of Sciences 15-16-1-3


Full text: PDF file (294 kB)
References: PDF file   HTML file
UDC: 512.643
Received: 28.10.2015

Citation: D. B. Efimov, “On upper bound of permanents”, Tr. Inst. Mat., 23:2 (2015), 37–42

Citation in format AMSBIB
\Bibitem{Efi15}
\by D.~B.~Efimov
\paper On upper bound of permanents
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 37--42
\mathnet{http://mi.mathnet.ru/timb239}


Linking options:
  • http://mi.mathnet.ru/eng/timb239
  • http://mi.mathnet.ru/eng/timb/v23/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:81
    Full text:40
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020